Erratum to the article “Zero mean curvature surfaces in Lorentz-Minkowki 3-space which change type across a light-like line” Osaka J. Math. 52 (2015), 285–297

Shoichi Fujimori, Young Wook Kim, Sung Eun Koh, Wayne Rossman, Heayong Shin, Masaaki Umehara, Kotaro Yamada, Seong-Deog Yang

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)289-292
Number of pages4
JournalOsaka Journal of Mathematics
Volume53
Issue number1
Publication statusPublished - 2016 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Cite this